A leading pulmonologist in South Africa is warning that 90% of his patients who took ivermectin had liver damage.
Find out what’s going on, and why it is dangerous to self-medicate with ivermectin!
SA Pulmonologist : Liver Damage In People Taking Ivermectin!
Dr. Emmanuel Taban – a leading pulmonologist in South Africa, recently wrote that two out of three COVID-19 patients who were admitted to his hospital were taking ivermectin.
Even more worrying – he shared that some “90% of the patients using the drug, presented with liver damage“.
Specifically, his patients were presenting with “deranged liver function tests“, which is a sign of liver damage.
He also shared examples of the type of ivermectin that his patients were using before they were admitted to his hospital for treatment.
In another post, Dr. Taban reminded people that claims of ivermectin as a “miracle cure” are based on poor quality evidence.
In particular, he pointed out that the Elgazzar study from Egypt showed very positive outcomes for ivermectin against COVID-19, only to be retracted over allegations of “scientific fraud and plagiarism“.
He shared that both the Critical Care Society of Southern Africa (CCSSA) and the South African Society of Anaesthesiologists (SASA) concurred with the SAHPRA (South African Health Products Regulatory Authority) that :
Both CCSSA and SASA are also “deeply concerned that many patients and their families view treatment with ivermectin as an alternative to getting vaccinated“.
Can Ivermectin Cause Liver Damage?
Ivermectin is generally a well-tolerated drug. However, it has been known to cause liver damage.
In 2006, a 20 year-old woman from Cameroon developed severe hepatitis from a single dose of ivermectin.
In February 2021, pulmonologist Frederico Fernandes, who is also President of the São Paulo Society of Pulmonology and Tisiology (SPPT), shared about his young patient who needed a liver transplant after self-medicating with 18 mg of ivermectin every day for a week.
Me solicitaram avaliação para uma paciente com hepatite medicamentosa.
Está a um passo de precisar de um transplante de fígado.
Ganha um troféu quem adivinhar qual medicação foi a culpada.
— Fred Fernandes (@FredLAFernandes) February 6, 2021
Hepatologist Paulo Bittencourt, who is President of the Brazilian Liver Institute of the Brazilian Society of Hepatology, stated that 27% of acute hepatitis or fulminant acute hepatitis in Brazil occurred as a result of medications, likely from the indiscriminate use of ivermectin.
He warned that taking ivermectin, chloroquine or azithromycin can lead to acute hepatitis. Even though it’s relatively rare, large-scale use by millions of people will lead to many cases of hepatitis.
Bittencourt himself recounted about a patient who used ivermectin every 15 days to prevent COVID-19. Even limited to bi-weekly use of ivermectin, his patient still developed nausea.
There is already a proven prophylaxis for COVID-19 – vaccines. Don’t put your life at risk, by self-medicating with ivermectin. GET VACCINATED!
- Fact Check : Immunity DROPS For 46 Days After Vaccination?
- Fact Check : Ivermectin Triple Therapy By Professor Borody!
- Did Henry Cavill Help Nephew Prove Superman Is His Uncle?
- Is Delta Variant Spreading Through Gas / Petrol Pumps?
- Drop In Jakarta COVID-19 Cases Due To Ivermectin?
- Can Raw Chicken Infect You With COVID-19?
- Bill Gates Vaccine Company GAVI Buys Chinese Vaccines?
- Fact Check : Delta Variant Advice By Dr. MK Tan?
- PCR Test Cannot Differentiate COVID-19 vs. Influenza?
- CDC To Withdraw EUA For COVID-19 Only RT-PCR Test
Go Back To > Health | Fact Check | Tech ARP